U.S. doctors online nowAsk doctors free
GA
A member asked:

any harmfull effects taking 30mg restoril (temazepam) long term?

2 doctor answers2 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Meant for short term: Use. There are a number of side effects of this medication and you should not take alcohol while you on this drug. See this site for more information and discuss why you should be on long term treatment. http://www.ncbi.nlm.nih.gov/pubmedhealth/pmh0000808/.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Restoril (temazepam): Possible loss of efficacy. Recommend sleep hygiene and gradual tapering of restoril (temazepam).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

Withdrawing from temazepam. What should I look for?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam withdrawal: Mainly insomnia, some agitation which wears off.
A 36-year-old member asked:

Is temazepam 120-150 mg too much for a first time user?

2 doctor answers6 doctors weighed in
Dr. Robert Lim
Family Medicine 34 years experience
Temazepam: Temazepam comes in 7.5mg, 15mg, 22.5mg and 30mg. Yes, 120-150mg is way too much! do not even think about taking this medication without consulting your physician. It is dangerous, and should be given only after a full evaluation by your physician to determine whether it is appropriate for you.
A 45-year-old member asked:

Restoril (temazepam) side effects?

3 doctor answers4 doctors weighed in
Dr. Clarence Wimberly
Specializes in Family Medicine
Restoril (temazepam): This drug last multiple hours in your body and become tolerant to its effects, so sedation and a loss of energy with fatigue and a type of dependency can occur.
A 33-year-old member asked:

What are the side effects of using temazepam?

2 doctor answers2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam: Temazepam is long-acting sleep medication. Early morning sedation is fairly common, so is rebound insomnia if discontinue use.
A 34-year-old member asked:

Is there a problem if I take my prescription medication (restoril) if it has been out of its original container?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Restoril (temazepam): Is a capsule & should be ok if not expired.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 20, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.